MAUDE Adverse Event Report: APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM

APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM
Model Number 571100
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Meter was returned to arkray (importer) and investigated.Corrosion was found inside the battery compartment.Corrosion was cleaned and new batteries were inserted into the meter.Meter would then work for testing and performed to specification.Apex (manufacturer) received the return of subject meter and evaluated.Fluid leakage found on pcba.Performed control solution test to returned meter and retain meter, all values were within the control solution range.The returned meter gave results in mg/dl format.Evidence of evaluation is attached.Corrective actions are initiated to improve the potential problem.
 
Event or Problem Description
No physical damage to the meter.No debris around the test strip port.Customer stated that her meter started to read her results as mmol.Walked customer through a proper blood test and she received a reading of 8.9 mmol.The meter read the results out loud as mmol.

Brand Name
GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE TEST SYSTEM
Manufacturer (Section D)
APEX BIOTECHNOLOGY CORP.
no.7 li-hsin road v
hsinchu science park
hsinchu, taiwan 30078
TW  30078
MDR Report Key9789789
Report Number9616936-2018-00001
Device Sequence Number2185254
Product Code NBW
UDI-Device Identifier00015482570101
UDI-Public(01)00015482570101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 06/22/2018
Report Date (Section F) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number571100
Device Catalogue Number571100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/22/2018
Device Age4 YR
Event Location Other
Date Report to Manufacturer07/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1